Joint papers of Malliaris and Shelah

MiSh:978 2012-03-02 [pdf] [ps] [abstract]
Malliaris+Shelah, Regularity lemmas for stable graphs -- Transactions American Math Soc 366 (2014) 1551-1585
MiSh:996 2013-09-10 [pdf] [ps] [abstract] [arXiv:1204.1481]
Malliaris+Shelah, Constructing regular ultrafilters from a model-theoretic point of view -- Transactions American Math Soc 367 (2015) 8139-8173
MiSh:997 [abstract]
Malliaris+Shelah, Model-theoretic properties of ultrafilters built by independent families of functions -- J Symbolic Logic 79 (2014) 103-134
MiSh:998 2014-12-24 [pdf] [ps] [abstract]
Malliaris+Shelah, Cofinality spectrum theorems in model theory, set theory and general topology -- J American Math Soc 29 (2016) 237-297 see also E86
MiSh:999 2013-07-31 [pdf] [ps] [abstract]
Malliaris+Shelah, A dividing line within simple unstable theories -- Advances in Math 249 (2013) 250-288
MiSh:1009 2014-01-27 [pdf] [ps] [abstract] [arXiv:math.LO/1208.5585]
Malliaris+Shelah, Saturating the random graph with an independent family of small range -- Logic without borders (2015) 319--337
MiSh:1030 2015-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/1404.2919]
Malliaris+Shelah, Existence of optimal ultrafilters and the fundamental complexity of simple theories -- Advances in Math 290 (2016) 614-681
MiSh:1050 [abstract]
Malliaris+Shelah, Keisler's order has infinitely many classes -- Israel J Math 224 (2018) 189-230
MiSh:1051 [abstract]
Malliaris+Shelah, Model-theoretic applications of cofinality spectrum problems -- Israel J Math 220 (2017) 947-1014
MiSh:1069 2016-02-15 [pdf] [ps] [abstract]
Malliaris+Shelah, Open problems on ultrafilters and some connections to the continuum -- Contemporary Math 690 (2017) 145-159
MiSh:1070 2016-05-03 [pdf] [ps] [abstract]
Malliaris+Shelah, Cofinality spectrum problems: the axiomatic approach -- Topology and its Applications 213 (2016) 50-79
MiSh:1124 2019-01-02 [pdf] [ps] [abstract] [arXiv:math.LO/1709.04899]
Malliaris+Shelah, A new look at interpretability and saturation -- Annals Pure and Applied Logic 170 (2019) 642-671
MiSh:1140 [abstract] [arXiv:arXiv:1804.03254]
Malliaris+Shelah, An example of a new simple theory
Malliaris+Shelah, A separation theorem for simple theories

Back to theList of coauthors
Back to Shelah's Archive